# SDR ERAA093698

- Difficulty date: December 26, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0587
- Condition: Worn
- Location: Mlg
- Part time: 5,566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

18  MONTH FLOAT INSPECTION DUE. FLOAT COVER (P/N OHSS-BO105-2) WAS WORN AND TORN EXCESSIVELY AND FWD END CAP PN C24814-114 WAS ALSO WORN AND TORN EXCESSIVELY.  FORWARD CHECK VALVE ON FLOAT BAG (#1 COMPARTMENT ) WAS LEAKING.  ONE OF THE WORM CLAMPS HOLDING BOTTLE ONTO SUPPORT TUBE WAS WORN (NO LONGER WOULD TIGHTEN UP) ACTION TAKEN:  PERFORMED 18 MONTH INSPECTION ON ASSY USING ERA WORK FORMS AND AIR CRUISERS M/M.  CHANGED FLOAT COVER, END CAP, WORM CLAMP, AND ONE CHECK VCALVE.  BAG PASSED ALL TESTS.  C/W SB'S 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1 & 802-25-2.
